My mom picked up the same cough/flu that I picked up from my dad but she didn't get over it. So I finally talked her into going to her regular doctor (who knows her medical history)and she perscribed this Levaquin antibiotic. It has pretty much destroyed my mothers mind overnight. She can't comprehend what she's reading anymore, and has no short term memory, can not sleep. I went to take her out today and she was clutching my arm to keep walking upright and by the time I had driven to our destination she began to throw up. Of course I ran her to the doctors and we saw a different guy. I'm making sure she doesn't get hold of any more of it and doesn't try and take the new stuff he gave her today until we see her regular "doctor" in the morning.
Seems doctors are handing this Levaquin *out like pez candy from my research online. It's very bad stuff, if your doctor tries to give it to you refuse!
Has anyone here or your relatives ever been poisoned by this stuff? Did you/your relatives regain mental faculties to full capacity? How long did it take? I'm glad she only took one dose of the poop!
I'd hate to be that doctor in the morning... I'll do my best not to make the 11 oclock news!